# SDR DALA2019031501749

- Difficulty date: March 15, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,800 hours, 24,214 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM AT AFT GALLEY AREA - Y 464 BETWEEN FRAME 64 TO FRAME 67+10 (SSI 534147). REPLACED FLOORBEAM AT AFT GALLEY AREA -Y464 BTW FR 64 TO FR 67+ 10" AS PER SRM 51-72-11 AND DWG D53472816.
